# SDR DXTA2022102472630

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 982 hours, 510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Rod
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENTERING THE AIRCRAFT THE PASSENGER DOOR SUPPORT COLLAPSED. WE OPENED UP ACCESS PANELS TO INVESTIGATE AND FOUND THE DOOR SUPPORT PUSH ROB HAS BROKEN. THERE IS NO OTHER DAMAGE TO THE DOOR AND THE ONLY THING WE CAN SEE IS THAT THE ROD MIGHT HAVE BEEN OUT OF ADJUSTMENT CAUSING THE ROD TO BREAK.  REMOVED PASSENGER DOOR SUPPORT ROD.   INSTALLED NEW CUSTOMER SUPPLIED DOOR SUPPORT ROD IAW MM 52-11-25.  PERFORMED RIGGING CHECK AND OPERATIONAL TEST IAW 52-11-25-710-801.  RIGGING AND OPERATIONAL TEST SATISFACTORY.
